354 results in 37Axx
Dynamical Borel–Cantelli lemma for recurrence theory
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 6 / June 2022
- Published online by Cambridge University Press:
- 12 April 2021, pp. 1994-2008
- Print publication:
- June 2022
-
- Article
- Export citation
There are no deviations for the ergodic averages of Giulietti–Liverani horocycle flows on the two-torus
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 2 / February 2022
- Published online by Cambridge University Press:
- 18 March 2021, pp. 500-513
- Print publication:
- February 2022
-
- Article
- Export citation
Non-dense orbits on homogeneous spaces and applications to geometry and number theory
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 4 / April 2022
- Published online by Cambridge University Press:
- 18 March 2021, pp. 1327-1372
- Print publication:
- April 2022
-
- Article
- Export citation
Subsystems of transitive subshifts with linear complexity
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 6 / June 2022
- Published online by Cambridge University Press:
- 17 March 2021, pp. 1967-1993
- Print publication:
- June 2022
-
- Article
-
- You have access
- Open access
- Export citation
Groups with infinite FC-center have the Schmidt property
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 5 / May 2022
- Published online by Cambridge University Press:
- 17 March 2021, pp. 1662-1707
- Print publication:
- May 2022
-
- Article
-
- You have access
- Open access
- Export citation
Generic non-singular Poisson suspension is of type III1
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 4 / April 2022
- Published online by Cambridge University Press:
- 05 March 2021, pp. 1415-1445
- Print publication:
- April 2022
-
- Article
- Export citation
A piecewise smooth Fermi–Ulam pingpong with potential
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 5 / May 2022
- Published online by Cambridge University Press:
- 04 March 2021, pp. 1847-1870
- Print publication:
- May 2022
-
- Article
- Export citation
Dynamical and arithmetic degrees for random iterations of maps on projective space
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 171 / Issue 2 / September 2021
- Published online by Cambridge University Press:
- 26 February 2021, pp. 369-385
- Print publication:
- September 2021
-
- Article
- Export citation
Ergodic cocycles of IDPFT systems and non-singular Gaussian actions
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 5 / May 2022
- Published online by Cambridge University Press:
- 18 February 2021, pp. 1624-1654
- Print publication:
- May 2022
-
- Article
- Export citation
KMS states on the crossed product
$C^*$ -algebra of a homeomorphism
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 4 / April 2022
- Published online by Cambridge University Press:
- 15 February 2021, pp. 1373-1414
- Print publication:
- April 2022
-
- Article
- Export citation
Entropies and volume growth of unstable manifolds
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 4 / April 2022
- Published online by Cambridge University Press:
- 04 February 2021, pp. 1576-1590
- Print publication:
- April 2022
-
- Article
- Export citation
Kakutani equivalence for products of some special flows over rotations
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 4 / April 2022
- Published online by Cambridge University Press:
- 28 January 2021, pp. 1548-1575
- Print publication:
- April 2022
-
- Article
- Export citation
$\boldsymbol{C}^*$ -ALGEBRAS ASSOCIATED WITH TWO-SIDED SUBSHIFTS
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 112 / Issue 2 / April 2022
- Published online by Cambridge University Press:
- 18 January 2021, pp. 230-263
- Print publication:
- April 2022
-
- Article
- Export citation
Generic rotation sets
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 1 / January 2022
- Published online by Cambridge University Press:
- 29 December 2020, pp. 250-262
- Print publication:
- January 2022
-
- Article
- Export citation
Invariant densities for random systems of the interval
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 1 / January 2022
- Published online by Cambridge University Press:
- 29 December 2020, pp. 141-179
- Print publication:
- January 2022
-
- Article
-
- You have access
- Open access
- Export citation
The number of ergodic measures for transitive subshifts under the regular bispecial condition
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 1 / January 2022
- Published online by Cambridge University Press:
- 29 December 2020, pp. 86-140
- Print publication:
- January 2022
-
- Article
- Export citation
Mixing operators with prescribed unimodular eigenvalues
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 1 / January 2022
- Published online by Cambridge University Press:
- 28 December 2020, pp. 1-8
- Print publication:
- January 2022
-
- Article
- Export citation
Sarnak’s conjecture for sequences of almost quadratic word growth
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 41 / Issue 10 / October 2021
- Published online by Cambridge University Press:
- 04 December 2020, pp. 3060-3115
- Print publication:
- October 2021
-
- Article
-
- You have access
- Open access
- Export citation
Balanced strong shift equivalence, balanced in-splits, and eventual conjugacy
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 42 / Issue 1 / January 2022
- Published online by Cambridge University Press:
- 04 December 2020, pp. 19-39
- Print publication:
- January 2022
-
- Article
- Export citation
Decompositions and measures on countable Borel equivalence relations
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 41 / Issue 12 / December 2021
- Published online by Cambridge University Press:
- 04 December 2020, pp. 3671-3703
- Print publication:
- December 2021
-
- Article
- Export citation